# SDR AU000696

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Fuel Storage
- Component: Fuel Storage, Mooney
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FUEL TANK LEAKING FROM TOP SEAM.  AD/GEN/80 AMDT2 HAD RECENTLY BEEN CARRIED OUT.  (X)
